Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Poisson integrals for Hermite and Laguerre expansions


Author: Benjamin Muckenhoupt
Journal: Trans. Amer. Math. Soc. 139 (1969), 231-242
MSC: Primary 42.16
DOI: https://doi.org/10.1090/S0002-9947-1969-0249917-9
MathSciNet review: 0249917
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner and K. Chandrasekharan, Fourier transforms, Annals of Mathematics Studies No. 19, Princeton Univ. Press, Princeton, N. J., 1949. MR 0031582 (11:173d)
  • [2] G. H. Hardy, Summation of a series of polynomials of Laguerre, Addendum, J. London Math. Soc. 7 (1932), 192.
  • [3] B. Muckenhoupt and E. M. Stein, Classical expansions and their relation to conjugate harmonic functions, Trans. Amer. Math. Soc. 118 (1965), 17-92. MR 0199636 (33:7779)
  • [4] I. P. Natanson, Theory of functions of a real variable, Vol. II, Ungar, New York, 1960. MR 0148805 (26:6309)
  • [5] H. Pollard, The mean convergence of orthogonal series. II, Trans. Amer. Math. Soc. 63 (1948), 355-67. MR 0023941 (9:426e)
  • [6] G. Szegö, Orthogonal polynomials, rev. ed., Amer. Math. Soc. Colloq. Publ., Vol. 23, Amer. Math. Soc., Providence, R. I., 1959.
  • [7] G. N. Watson, Theory of Bessel functions, Cambridge Univ. Press, Cambridge, 1966.
  • [8] A. Zygmund, Trigonometric series, 2nd ed., Vols. I, II, Cambridge Univ. Press, New York, 1959. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.16

Retrieve articles in all journals with MSC: 42.16


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0249917-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society